American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F67) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Benedict H. Gross. Some applications of Gelfand pairs to number theory. Bull. Amer. Math. Soc. 24 (1991) 277-301. MR 1074028.
Abstract, references, and article information   
View Article: PDF

[2] A. B. Goncharov. The classical trilogarithm, algebraic $K$-theory of fields, and Dedekind zeta functions. Bull. Amer. Math. Soc. 24 (1991) 155-162. MR 1056557.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. A nonvanishing theorem for derivatives of automorphic $L$-functions with applications to elliptic curves. Bull. Amer. Math. Soc. 21 (1989) 89-93. MR 983456.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia